Slowly Varying Functions of Two Variables and a Tauberian Theorem for the Double Laplace Transform

Diamond P. (1987) Slowly Varying Functions of Two Variables and a Tauberian Theorem for the Double Laplace Transform. Applicable Analysis, 23 4: 301-318. doi:10.1080/00036818708839649


Author Diamond P.
Title Slowly Varying Functions of Two Variables and a Tauberian Theorem for the Double Laplace Transform
Journal name Applicable Analysis   Check publisher's open access policy
ISSN 1563-504X
Publication date 1987-01-01
Sub-type Article (original research)
DOI 10.1080/00036818708839649
Volume 23
Issue 4
Start page 301
End page 318
Total pages 18
Subject 2603 Analysis
2604 Applied Mathematics
Abstract A theory of regularly varying functions of two variables is developed. Uniform convergence and characterisation theorems are valid. There are both weak and strong representation theorems, the last corresponding to the notion of a completely regularly varying function. The technique is used to derive Tauberian theorems for the double Laplace-Stieltjes Transform.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 13:07:25 EST by System User